# SDR UALA2011042201960

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 67,437 hours, 25,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Spacer
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, DOOR 4R DOOR EMERGENCY POWER BOTTLE LINKS HAVE INSUFFICIENT CLEARANCE WITH TRIGGER LEVER ATTACH RIVET, SPACERS MISSING.  INSTALLED SPACERS AT UPPER AND LOWER LINKS ON MAIN CABIN, R-4 DOOR EMERGENCY POWER BOTTLE RESERVOIR PER MM ON NON ROUTINE.
